CSpace  > 数学所
thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows
Han Xiaoli1; Li Jiayu2; Sun Jun2
2011
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume32Issue:2Pages:223
AbstractThis paper mainly deals with the type II singularities of the mean curvature flow from a symplectic surface or from an almost calibrated Lagrangian surface in a Kahler surface. The relation between the maximum of the Kahler angle and the maximum of|H|~2 on the limit flow is studied. The authors also show the nonexistence of type II blow-up flow of a symplectic mean curvature flow which is normal flat or of an almost calibrated Lagrangian mean curvature flow which is flat
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37217
Collection数学所
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Han Xiaoli,Li Jiayu,Sun Jun. thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows[J]. chineseannalsofmathematicsseriesb,2011,32(2):223.
APA Han Xiaoli,Li Jiayu,&Sun Jun.(2011).thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows.chineseannalsofmathematicsseriesb,32(2),223.
MLA Han Xiaoli,et al."thesecondtypesingularitiesofsymplecticandlagrangianmeancurvatureflows".chineseannalsofmathematicsseriesb 32.2(2011):223.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han Xiaoli]'s Articles
[Li Jiayu]'s Articles
[Sun Jun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han Xiaoli]'s Articles
[Li Jiayu]'s Articles
[Sun Jun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han Xiaoli]'s Articles
[Li Jiayu]'s Articles
[Sun Jun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.